What Is The Medicine For Black Spots On The Facial Skin Due To Minoxidil And Vitacid?
Afternoon, I told you before.
Good afternoon, thanks for asking at HealthReplies.com. Black spots, or what in the medical world are also called ephelis, are the appearance of the skin in the form of flat dots darker than the surrounding skin color. This happens because of an increase in the skin's natural dyes. Not only on the face, these black spots can also appear on other parts of the body, and more or less it looks like in the image below.
There are several causes of this condition, such as excessive sun exposure, heredity, hormonal changes, acne scars and due to the use of certain cosmetics or chemicals on the skin.
In your case, the best advice is actually to see a skin specialist or a beauty clinic. Because by doing so, you will be able to ascertain whether these are true spots, if they are really due to cosmetics, and if so, what treatment is best for you. Among the handling options are:
Using a whitening cream based on hydroquinone Creams containing vitamin A such as tretinoin and tazarotene Laser Peeling therapy with the aim of removing damaged skin cells Cryosurgery using cold nitrogen solutions to kill abnormal skin cells
Meanwhile, if you really suspect the appearance of black spots is due to the drug, avoid using it until your dermatologist states otherwise. In addition, avoid sun exposure by using sunscreen with SPF 30, wear a wide hat, long sleeves, and take shelter when you have to be outside the room, especially at 10 am-4pm. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa